# SDR UPS98827044

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 LT MLG DOOR CRACKED AT FWD AND AFT DRAIN HOLES OBS EDGE, 2 PLACES LT MLG INBD DOOR, MAT ID 7075-T6 .050 SUBSTITUTED TO 2024-0 .050 HEAT TREATED TO T4 FABRICATED, ALODINED AND INSTALLED ALL IAW DC8 SRM 52-6-1, TP91003 REV  A 51-1-8 AND 51-1-21.
